# SDR AALA20090521TUL28

- Difficulty date: May 5, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 64,002 hours, 33,459 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Tab
- Condition: Burned
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL, GEARED TAB TRAILING EDGE HAS STATIC DISCHARGE BURN MARKS.  INSTALLED DOUBLER WITH HOT BOND PER SRM 51-70-2.
